# SDR 07FDEA00352

- Difficulty date: February 6, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 11,941 hours, 6,457 cycles
- Engine: Ge CF680
- Engine time: 16,596 hours, 8,577 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Condition: Unknown
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, C

## Discrepancy

ON PUSHING POWER UP FOR TAKEOFF, AFTER SELECTING TOGA, GOT NR 1 ENGINE REVERSER PRESSURIZED AT 50  KIAS.  TAXIED BACK TO RAMP.  ACN RELEASED FOR SERVICE PER MEL/CDL: 78-30-01-A  CATEGORY: C EXPIRATION: 16FEB07  "MEL 78-30-01-A: ENGINE NR 1 THRUST REVERSER INOP.  THRUST REVERSER IS DEACTIVATED IN FORWARD THRUST  POSITION."
